# SDR 96FDEA00116

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 322861001
- Condition: Damaged
- Location: Lt/Rt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT PURGE SHUTOFF VALVES PHYSICALLY DAMAGED, ENDS BLOWN OFF.  REMOVED AND REPLACED VALVES, LT-12231, RT-C64198.
